# SDR DALA2025051303708

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 13,153 hours, 6,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACKS HAVE CORROSION ON FWD END OF TRACKS AS MARKED ( FR20-RBL23.00, FR20-RBL 43.50, AND FR20 RBL 23.00 ) RE 290201. REMOVED AND REPLACED FWD SEAT TRACKS FR19- FR 30 RBL 2300 AND RBL 43.50. (NO DAMAGE FOUND ON LBL 23.00. IAW A220 ASRP BD500-A-J51-42-21--AAA-078A-A.
